# SDR 2003UALA00106

- Difficulty date: January 28, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N601UA
- Make and model: Boeing 767222
- Aircraft serial: 21862
- Aircraft time: 70,491 hours, 18,709 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 58,778 hours, 15,042 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Wire Harness
- Part number: 286T0332
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 110 KTS, AN AMBER LIGHT ENG NR 1 EICAS MESSAGE CAME ON.  THE CAUSE WAS A CHAFED WIRE AT SWITCH S167. THIS IS THE ENGINE 1 RT REVERSER DEPLOY PROXIMITY SENSOR.  THE WIRE WAS REPAIRED.  WIRE HARNESS STAYS WITH THE REVERSER AND IS NOT CHANGED WITH THE ENGINE.
